# SDR CVGA20180125001

- Difficulty date: November 10, 2017
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N175MX
- Make and model: Lear 45LEAR
- Aircraft serial: 497
- Aircraft time: 1,390 hours, 1,093 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R1400115RB7
- Part serial: TY14008
- Condition: Deployed
- Location: Lavatory
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LIFE RAFT SELF-DEPLOYED IN LAVATORY WHILE AIRCRAFT WAS SITTING OVERNIGHT.  DAMAGE WAS REPORTED TO LT LAVATORY SIDE LEDGE AND LT DADO PANEL ASSY / LAVATORY VANITY ASSY.
